Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Mixed mode patterns of bifurcations from spherically symmetric basic states

Title data

Busse, Friedrich H. ; Riahi, Daniel N.:
Mixed mode patterns of bifurcations from spherically symmetric basic states.
In: Nonlinearity. Vol. 1 (1988) Issue 2 . - pp. 379-388.
ISSN 1361-6544
DOI: https://doi.org/10.1088/0951-7715/1/2/004

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 20 Jan 2021 13:22
Last Modified: 20 Jan 2021 13:22
URI: https://eref.uni-bayreuth.de/id/eprint/62205